# SDR DALA2021012500467

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 43R LOCATED AT FR 32 IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: EVALUATED REWORK AREA STR 43R LOCATED AT FR 32 IN FWD C.C.  FOUND WITHIN LIMITS ALLOWABLE, AS PER A320 SRM 53- 21-13-283-004.  CONT ON MON.
